Journal Article

A Life-Threatening Adverse Reaction During Trimethoprim-Sulfamethoxazole Desensitization in a Previously Hypersensitive Patient Infected with Human Immunodeficiency Virus

Bryan J. Marsh

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 25, issue 3, pages 754-755
Published in print September 1997 | ISSN: 1058-4838
Published online September 1997 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/516951
A Life-Threatening Adverse Reaction During Trimethoprim-Sulfamethoxazole Desensitization in a Previously Hypersensitive Patient Infected with Human Immunodeficiency Virus

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.